# SDR ASAA02803343

- Difficulty date: October 2, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 993653443
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K-CHECK, FOUND MAIN CABIN FLOOR SUPPORT CORRODED BEYOND LIMITS AT STATION 180, LBL 25-38.  FABRICATED AND INSTALLED REPLACEMENT SUPPORT PER SRM 51-30-2.  (M)
